# SDR 99ZZZM402

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 GEN DROPS OFF LINE.  (M)
